New Jersey, 2012

Rip Currents in New Jersey, September 5 to 6, 2012

September 5 to 6, 2012 · NWS PHI · 4 events in 4 counties and zones

Rip currents associated with the strong long period swells from Tropical Storm Leslie affected the New Jersey coast on the 5th and 6th.

Where it happened

Every event with a place to put it; 4 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
4

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PHI wrote it up.

Rip currents associated with the strong long period swells from Tropical Storm Leslie affected the New Jersey coast on the 5th and 6th.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Sep 5, 2:51 AM EST, 1 hour 9 minutes earlier.

Area forecast discussion, Sep 5, 2:51 AM EST, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
351 AM EDT WED SEP 5 2012

.SYNOPSIS...
LOW PRESSURE OVER NEW ENGLAND EARLY TODAY WILL CONTINUE TO MOVE
NORTHEAST THROUGH TONIGHT. AN ATTACHED FRONT WILL SLOWLY CROSS THE
AREA THIS AFTERNOON AND TONIGHT. THE FRONT WILL STALL SOUTH OF THE
AREA THROUGH THE WEEKEND. WEAK HIGH PRESSURE WILL AFFECT THE AREA
THURSDAY AND FRIDAY. LOW PRESSURE WILL DEVELOP ALONG THE STALLED
FRONT AND MOVE BACK TOWARD THE AREA THIS WEEKEND...BRINGING MORE
UNSETTLED WEATHER. TROPICAL SYSTEM LESLIE WILL REMAIN WELL TO THE
EAST THROUGH EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AT 300 AM, MOST OF OUR FORECAST AREA WAS IN A BREAK FROM THE SHOWER
AND THUNDERSTORM ACTIVITY. THE ONLY EXCEPTIONS WERE SCATTERED
SHOWERS AND ISOLATED THUNDERSTORMS IN THE POCONOS AND IN FAR
NORTHERN NEW JERSEY, AND SOME ISOLATED RAIN SHOWERS IN THE LEHIGH
VALLEY AND IN SOUTHERN NEW JERSEY.

TODAY SHOULD BE OUR FINAL ROUND OF HEAVY PRECIPITATION IN OUR REGION.

A LOW LEVEL JET EXTENDED FROM THE CAROLINAS UP TO NEW ENGLAND EARLY
THIS MORNING. THE FEATURE WILL LIFT SLOWLY TO THE NORTHEAST TODAY.
AN AXIS OF DEEP MOISTURE COINCIDENT WITH THE LOW LEVEL JET WILL
REMAIN OVER OUR REGION THIS MORNING, THEN IT SHOULD DRIFT SLOWLY
TO THE EAST.

SURFACE LOW PRESSURE LOCATED OVER THE ADIRONDACKS EARLY THIS MORNING
WILL PROGRESS TO THE EAST, REACHING CANADA'S MARITIME PROVINCES LATE
IN THE DAY. THE LOW IS FORECAST TO PULL A WEAKENING FRONTAL BOUNDARY
INTO OUR REGION FOR TODAY.

PRECIPITABLE WATER VALUES ARE EXPECTED TO REMAIN AT OR ABOVE 2
INCHES IN MUCH OF OUR REGION FOR THIS MORNING, WITH A GRADUAL
DECREASE FROM THE NORTHWEST IN THE AFTERNOON. WITH ABUNDANT LOW
LEVEL MOISTURE, MODERATE INSTABILITY, THE SURFACE BOUNDARY AND WEAK
IMPULSES TRAVELING IN THE MID LEVEL FLOW, WE HAVE THE INGREDIENTS
FOR SHOWERS AND SCATTERED THUNDERSTORMS ALONG WITH HEAVY DOWNPOURS.

WE WILL KEEP THE FLASH FLOOD WATCH IN PLACE FOR THE PHILADELPHIA
METROPOLITAN AREA WITH URBAN LOCATIONS REMAINING THE MOST
SUSCEPTIBLE TO FLASH FLOODING IN OUR CURRENT SITUATION. HOWEVER,
LOCALIZED FLOODING REMAINS POSSIBLE IN THE REMAINDER OF OUR FORECAST
AREA, AS WELL.

SOME BREAKS OF SUNSHINE TODAY SHOULD ALLOW TEMPERATURES TO RISE INTO
THE LOWER AND MIDDLE 80S AT MOST LOCATIONS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM THURSDAY/...
AS THE AXIS OF DEEP MOISTURE CONTINUES TO DRIFT TO OUR EAST TONIGHT,
THE THREAT OF HEAVY RAIN WILL COME TO AN END. IMPULSES IN THE MID
LEVEL FLOW WILL CONTINUE TO NUDGE THE MOISTURE AND THE WEAKENING
SURFACE FRONT OFF THE COAST. THE CHANCE FOR PRECIPITATION WILL
DECREASE FROM NORTHWEST TO SOUTHEAST.

THE AIR BEHIND THE FRONTAL BOUNDARY IS ONLY SLIGHTLY COOLER AND
SLIGHTLY LESS HUMID THAT THE AIR AHEAD OF IT. AS A RESULT, IT SHOULD
BE ANOTHER MILD NIGHT, WITH LOW TEMPERATURES MAINLY IN THE 60S.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
WEAK HIGH PRESSURE AND SLIGHT H5 RIDGING ACROSS THE REGION
THURSDAY AND FRIDAY WILL PROVIDE SOME DEGREE OF RELIEF FROM THE
RECENT SPELL OF HUMID/SHOWERY WEATHER. THE SFC FRONT WILL BE
STALLED SOUTH OF THE AREA THROUGH THE PERIOD. ITS NOT A STRONG
RIDGE ALOFT AND WITH WARM TEMPERATURES AT THE SFC...SOME
AFTERNOON AND EARLY EVENING SHOWERS OR A TSTM MAY BE TRIGGERED.
THE SLGT CHC POPS WERE LEFT IN THE GRIDS FOR NOW. TEMPERATURES
THU/FRI ABOVE NORMAL.

AN UPPER TROUGH DEVELOPING TO THE WEST FRI WILL MOVE EASTWARD AND
COLLECT THE SFC FRONT STALLED TO THE SOUTH. THIS WILL PRODUCE
SHOWERS/TSTMS FOR SAT INTO SUN NIGHT. CHC POPS ARE IN THE GRIDS
FOR THESE PERIODS NOW. SOME HEAVY RAINS ARE POSSIBLE FOR THESE
PERIODS.

&&

.AVIATION /08Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

CONDITIONS WERE MVFR AT 0730Z AT KABE AND KMIV. VFR CONDITIONS WERE
REPORTED AT OUR OTHER SIX TAF SITES. MVFR CEILINGS SHOULD EXPAND
OVER OUR REGION DURING THE EARLY MORNING HOURS. SHOWERS FROM THE
NORTHWEST WILL HAVE AN INCREASING IMPACT ON KRDG AND KABE.

WE ARE EXPECTING ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WITH
HEAVY RAIN TODAY AS A FRONTAL BOUNDARY WORKS ITS WAY SLOWLY THROUGH
OUR REGION FROM NORTHWEST TO SOUTHEAST. AS A RESULT, CONDITIONS FOR
AVIATION WILL AGAIN BE LESS THAN IDEAL. WE WILL INDICATE PREVAILING
VFR CEILING AND VISIBILITY VALUES. HOWEVER, CONDITIONS WILL LIKELY
DROP TO MVFR OR IFR AT TIMES NEAR AND IN SHOWERS AND THUNDERSTORMS.

A VERY GRADUAL IMPROVEMENT FROM THE NORTHWEST IS FORECAST TO TAKE
PLACE DURING THE AFTERNOON. THE PRECIPITATION SHOULD BEGIN TO PASS
OFF THE COAST LATE IN THE DAY.

CONDITIONS ARE FORECAST TO BE MAINLY VFR FOR THIS EVENING.
OVERNIGHT, LINGERING LOW LEVEL MOISTURE MAY RESULT IN SOME LOW
CLOUDS AND PATCHY OF FOG.

OUTLOOK...
THU THROUGH FRI NIGHT...MOSTLY VFR BUT OVERNIGHT FOG IS POSSIBLE.
SAT THROUGH SUN..VFR AT TIMES...BUT LOWER CONDITIONS IN SCATTERED SHOWERS
AND ISOLATED TSTMS WITH MVFR/IFR POSSIBLE.

&&

.MARINE...
A SOUTH TO SOUTHWEST FLOW IS EXPECTED TO CONTINUE ON THE COASTAL
WATERS OF NEW JERSEY AND DELAWARE FOR TODAY AND TONIGHT. WIND SPEEDS
TODAY SHOULD BE MAINLY IN THE 10 TO 20 KNOT RANGE. SPEEDS ARE
FORECAST TO DECREASE TO AROUND 10 KNOTS FOR TONIGHT.

WAVE HEIGHTS ON OUR OCEAN WATERS ARE EXPECTED TO REMAIN IN THE 4 TO
6 FOOT RANGE WITH A LONG PERIOD SOUTHEASTERLY SWELL. THE SWELL
PERIOD EARLY THIS MORNING WAS AROUND 14 SECONDS. WE WILL CONTINUE
THE SMALL CRAFT ADVISORY ON OUR OCEAN WATERS. WAVE HEIGHTS ON
DELAWARE BAY SHOULD BE MOSTLY IN THE 1 TO 3 FOOT RANGE, POSSIBLY
CLOSE TO 4 FEET NEAR THE MOUTH OF THE BAY.

OUTLOOK...
LONG PERIOD SWELLS TO SCA CRITERIA WILL LIKELY EXTEND INTO THE
WEEKEND AND EARLY NEXT WEEK ON THE OCEAN. SUB-SCA CONDITIONS
EXPECTED ON DEL BAY...WITH A FEW HIGHER SWELL WAVES NEAR THE
MOUTH OF THE BAY.

&&

.HYDROLOGY...
ANOTHER ROUND OF HEAVY SHOWERS AND THUNDERSTORMS IS EXPECTED FOR
TODAY. RAINFALL AMOUNTS OF AN INCH OR TWO MAY BE COMMON. THERE IS
THE POSSIBILITY OF LOCALIZED HIGHER AMOUNTS. WITH HIGH PRECIPITABLE
WATER VALUES AND THE POTENTIAL FOR TRAINING ECHOES, SOME LOCATIONS
COULD PICK UP 2 TO 4 INCHES OF RAIN IN A SHORT AMOUNT OF TIME. WITH
THE WET CONDITIONS OF THE PAST FEW DAYS, LOCALIZED FLOODING REMAINS
A THREAT. AS OF EARLY THIS MORNING, FLOODING CONTINUED IN
SOUTHEASTERN BURLINGTON COUNTY IN NEW JERSEY DUE TO RUNOFF FROM THE
RECENT HEAVY RAINFALL.

&&

.RIP CURRENTS...
LONG PERIOD SWELLS FROM DISTANT TROPICAL SYSTEM LESLIE ARE FORECAST
TO AFFECT THE COASTS OF DELAWARE AND NEW JERSEY INTO AT LEAST THE
EARLY PART OF NEXT WEEK. AS A RESULT, A PROLONGED PERIOD WITH A
MODERATE TO HIGH RISK OF RIP CURRENTS IS ANTICIPATED.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH THROUGH THIS EVENING FOR PAZ067>071.
NJ...FLASH FLOOD WATCH THROUGH THIS EVENING FOR NJZ015>019.
DE...FLASH FLOOD WATCH THROUGH THIS EVENING FOR DEZ001.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT THURSDAY FOR ANZ450>455.

&&

SYNOPSIS...O'HARA
NEAR TERM...IOVINO
SHORT TERM...IOVINO
LONG TERM...O'HARA
AVIATION...IOVINO/O'HARA
MARINE...IOVINO/O'HARA
HYDROLOGY...IOVINO
RIP CURRENTS...IOVINO
Hazardous weather outlook, Sep 5, 3:20 AM EST, 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
420 AM EDT WED SEP 5 2012

DEZ002-003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-020>023-027-
PAZ054-055-060>062-060830-
KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-
WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-OCEAN-
CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-CARBON-MONROE-
BERKS-LEHIGH-NORTHAMPTON-
420 AM EDT WED SEP 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

LOCALIZED HEAVY RAINFALL AND FLOODING IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-NJZ015>019-PAZ067>071-060830-
NEW CASTLE-MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
420 AM EDT WED SEP 5 2012

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-060830-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
420 AM EDT WED SEP 5 2012

...HIGH RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH RIP CURRENT RISK.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE WILL BE A MODERATE TO HIGH RISK FOR RIP CURRENTS THROUGH AT
LEAST EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-060830-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
420 AM EDT WED SEP 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Sep 4, 10:18 PM EST, 5 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1118 PM EDT TUE SEP 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     FLASH FLOOD      BARNEGAT TWP            39.78N  74.35W
09/04/2012                   OCEAN              NJ   LAW ENFORCEMENT

            ROUTE 72 CLOSED IN THE WESTERN PART OF THE TOWNSHIP DUE
            TO FLOODING.

0430 AM     FLOOD            LAVALLETTE              39.97N  74.07W
09/04/2012                   OCEAN              NJ   TRAINED SPOTTER

            FLOODING ALONG ROUTE 35.

0445 AM     FLASH FLOOD      UPPER MORELAND TWP      40.15N  75.11W
09/04/2012                   MONTGOMERY         PA   911 CALL CENTER

            FLOODING AROUND BYBERRY ROAD AND PIONEER ROAD.

0643 PM     TSTM WND DMG     MOUNT EPHRAIM           39.88N  75.09W
09/04/2012                   CAMDEN             NJ   COUNTY OFFICIAL

            NUMEROUS TREES DOWN IN THIS AREA. NUMEROUS FUNNEL CLOUD
            REPORTS BLACKHORSE PIKE AND KINGS HIGHWAY.

0643 PM     TSTM WND DMG     MOUNT EPHRAIM           39.88N  75.09W
09/04/2012                   CAMDEN             NJ   COUNTY OFFICIAL

            KINGS HIGHWAY AND JEFFERSON AVENUE. NUMEROUS TREES DOWN
            AND SOME ROOF DAMAGE AND WIRES PULLED FROM HOMES.
            SUPPLEMENTS EARLIER REPORT. NWS WILL SEND A SURVEY TEAM
            WEDNESDAY MORNING FOR A POSSIBLE TORNADO DETERMINATION.

1006 PM     FLASH FLOOD      STROUD TWP              40.96N  75.21W
09/04/2012                   MONROE             PA   COUNTY OFFICIAL

            WATER ON ROADWAY

1055 PM     FLASH FLOOD      STROUDSBURG             40.98N  75.20W
09/04/2012                   MONROE             PA   PUBLIC

            STANDING WATER ON ROADS AND POOR DRAINAGE AREAS.

&&

EVENT NUMBER PHI1200708 PHI1200709 PHI1200710 PHI1200714 PHI1200715
PHI1200716 PHI1200717

PO
Special weather statement, Sep 4, 11:00 PM EST, 5 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1200 AM EDT WED SEP 5 2012

NJZ001-050430-
SUSSEX NJ-
1200 AM EDT WED SEP 5 2012

...A STRONG THUNDERSTORM WILL AFFECT SUSSEX COUNTY...

AT 1200 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SUSSEX...MOVING NORTHEAST AT 35 MPH.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

WIND GUSTS TO 40 MPH ARE POSSIBLE.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.

LAT...LON 4132 7460 4131 7458 4122 7438 4120 7437
      4113 7461 4129 7471 4133 7462

IOVINO

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

4 rip current. Local standard time, as filed.

Rip Current, Eastern Atlantic

When
September 5, 4:00 AM EST to September 6, 11:00 PM EST
Where
Eastern Atlantic forecast zone
Reported by
Public
Coordinates
39.469, -74.634 (the zone’s center; the record gives no point)

Rip Current, Eastern Cape May

When
September 5, 4:00 AM EST to September 6, 11:00 PM EST
Where
Eastern Cape May forecast zone
Reported by
Public
Coordinates
39.085, -74.850 (the zone’s center; the record gives no point)

Rip Current, Eastern Monmouth

When
September 5, 4:00 AM EST to September 6, 11:00 PM EST
Where
Eastern Monmouth forecast zone
Reported by
Public
Coordinates
40.288, -74.158 (the zone’s center; the record gives no point)

Rip Current, Eastern Ocean

When
September 5, 4:00 AM EST to September 6, 11:00 PM EST
Where
Eastern Ocean forecast zone
Reported by
Public
Coordinates
39.866, -74.250 (the zone’s center; the record gives no point)

What these are

Rip Current
A narrow, fast current flowing away from the beach that caused a drowning or rescue.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New Jersey in 2012Every state in 2012This day in weather historyWarnings in New Jersey, September 2012

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 414382, 414383, 414384, 414385.